# SDR DALA2023071705779

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LH MEMBRANE WEB UPPER, LOWER SURFACE BTW STA 463 TO STA 466 AT PAX CABIN IN REF NRC 0353. SUMMARY OF NRC 00657: CORROSION LEVEL 2. CORROSION OUT OF LIMITS ON LH MEMBRANE WEB UPPER/LOWER SURFACE BTW STA 463 TO STA 466 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-00-2R. (LP #2869217)
